# SDR ASAA2016122319149

- Difficulty date: December 23, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 37,585 hours, 11,151 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH APPROX FL250, THE RIGHT FMC FAILED.  RAN QRH PROCEDURE, WHICH RESTORED RIGHT FMC. CONTINUED FLIGHT WITH NO FURTHER ISSUES. ACFT GROUNDED. ACCOMPLISHED FIM 34-61 TASK 836, SYS OPS CHECKED NORMAL, GROUND VERIFICATION SUCCESSFUL.
